# SDR GTIA2021101436048

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 12,684 hours, 5,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR BOTTLE ASSISTANCE REQUIER SERVICE -SERVICE R4 DOOR BOTTLE ASSISTANCE TO PROPEL LEVEL IAW AMM 52-10-00
